MathSciNet Relay Station
MathSciNet bibliographic data
MR1937632 54C65 (47H04 47H10 52A01 54H25)
Yu, Zenn-Tsuen; Lin, Lai-Jiu Continuous selection and fixed point theorems. Nonlinear Anal. 52 (2003), no. 2, 445–455.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement